# SDR HNAA2022041300163

- Difficulty date: April 7, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 40,661 hours, 37,113 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E911537 - LH ELEVATOR LWR INBD SKIN HAS AN OIL CANNED DENT BTW RIB 73.0% AND TRAILING EDGE, BTW RIB YH=-1595.0 AND RIB YH=-1880.0  .... REPAIRED LH ELEVATOR LWR INBD SKIN AN OIL CANNED DENT BTW RIB 73.0% AND TRAILING EDGE, BTW RIB YH=-1595.0 AND RIB YH=-1880.0 IAW PIEDMONT EO1-55-22-0068
